Cece wrote:Thank you for sharing this...definitely a cautionary tale...hope now that it's caught you will be feeling better soon.
If I may ask, did the stent get thrombosed even if you were on blood thinners?
mila77 wrote:I was on blood thinners for 7 days (injections), on antikagulants for 2 months and now on aspirin for life. And I guess by all the negative sypmptoms I was feeling during those 2 months, that yes it started getting trombosed even when I was sill on antikagulants.
1. It makes it much harder to believe that CCSVI is all placebo unless you went into the procedure with the deep belief that you would feel worse after it.
2. The treatment methods that we have right now are not very good. With the amount of restenosis/thrombosis/etc. that happens I hope the doctors that are working with CCSVI can find more effective treatment options in the future.
Blaze wrote:Mila, thanks to you and Peaches (on another thread) for posting about your thrombosis. As Blossom said, this is not what we want to hear, but what we need to hear.
I'm so sorry this has happened to you and to others. My MRV revealed a possible earlier thrombosis in my signmoid sinus in my brain. Learning of your experience and others have helped me to truly appreciate some of the risks of treatment.
As a result, I have decided not to travel outside of Canada for treatment. It was a tough decision to make, but I think it is the correct one considering reports of clots from you and others.
I hope you are able to resolve this. Please keep us informed.
Users browsing this forum: 10yearsandstillkicken